@jayjay, I have the same problem, legs feel like they are trying to solidify.
I am also on no medication, tried plegridy 3 years ago, useless.
As for warm baths, be careful! Last time I had one i was completely immobile for a couple of hours.
Most if not all the current drugs have side effects ranging from irritating to horrendous.
I am in constant pain ,level of which varies from day to day,but all the painkillers I have tried cause constipation, which is equally painful.
I get abit tired of hearing advice from ppl who only have a slight limp , or those who still jog a couple of miles a day. Having said that ,only 6 years ago that was me too..lol.
Another issue is that my abdomen is following the same path as my legs. i.e. painful whenI try to walk.
I would guess that its because the stomach muscles are trying to compensate for the apathy of my legs.
I have little faith in any consultant, I have seen 3.
I wil always remember what was said at my first consult. “Mr Daly…. NOTHING will make you better!”
It’s important to remember that “Multiple Sclerosis” is not the name of the disease.
It’s only a description of the symptoms … disease unknown.
It translates as “A lot of damage” haha.
Bit like going to the doctor with a rash and just being told “It’s a rash.”
Caused by? “Umm we dunno”